# SDR SWAA2023071256984

- Difficulty date: June 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA ABOVE WING BOX CENTER SECTION HAS CRACKED BREAK PANEL AT BS 540; LBL 1; WL 207<[01] REMOVED BREAK PANEL AT BS540 FROM LBL0-LBL25 IAW SRM 51-40-02;[02] LOCATED AND DRILLED NEW BREAK PANEL AT BS 540; LBL 1; WL 207 IAW SRM 51-40-05-0G-0 AND DWG 143A5240; OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 2. OK TO INSTALL;[04] INSTALLED NEW BREAK PANEL AT BS 540; LBL 1; WL 207 IAW SRM 51-40-02-0G-0 AND DWG 143A0060; CARD IS COMPLETED;[05] VERIFIED CORRECTIVE ACTION 4;[06] VERIFIED MEASUREMENT TABLE
